Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




165 Publications

2018 | Preprint | IST-REx-ID: 74   OA
A. Akopyan and R. Karasev, “Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures,” ArXiv. ArXiv, 2018.
View | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 187   OA
H. Edelsbrunner and G. F. Osang, “The multi-cover persistence of Euclidean balls,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 75   OA
A. Akopyan, S. Avvakumov, and R. Karasev, “Convex fair partitions into arbitrary number of pieces,” ArXiv. ArXiv, 2018.
View | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 188   OA
H. Edelsbrunner, Z. Virk, and H. Wagner, “Smallest enclosing spheres and Chernoff points in Bregman geometry,” presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary, 2018, vol. 99, p. 35:1-35:13.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 87   OA
H. Edelsbrunner and A. Nikitenko, “Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics,” Annals of Applied Probability, vol. 28, no. 5, pp. 3215–3238, 2018.
View | Files available | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 312
H. Edelsbrunner and M. Iglesias Ham, “On the optimality of the FCC lattice for soft sphere packing,” SIAM J Discrete Math, vol. 32, no. 1, pp. 750–782, 2018.
View | DOI
 
2018 | Journal Article | IST-REx-ID: 1064   OA
A. Akopyan, A. Balitskiy, and M. Grigorev, “On the circle covering theorem by A.W. Goodman and R.E. Goodman,” Discrete & Computational Geometry, vol. 59, no. 4, pp. 1001–1009, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 58   OA
A. Akopyan and E. Segal Halevi, “Counting blanks in polygonal arrangements,” SIAM Journal on Discrete Mathematics, vol. 32, no. 3, pp. 2242–2257, 2018.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355   OA
A. Akopyan and S. Avvakumov, “Any cyclic quadrilateral can be inscribed in any closed convex smooth curve,” Forum of Mathematics, Sigma, vol. 6, 2018.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 692   OA
A. Akopyan, “3-Webs generated by confocal conics and circles,” Geometriae Dedicata, vol. 194, no. 1, pp. 55–64, 2018.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1022   OA
P. Pranav et al., “The topology of the cosmic web in terms of persistent Betti numbers,” Monthly Notices of the Royal Astronomical Society, vol. 465, no. 4, pp. 4281–4310, 2017.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1072   OA
U. Bauer and H. Edelsbrunner, “The Morse theory of Čech and delaunay complexes,” Transactions of the American Mathematical Society, vol. 369, no. 5, pp. 3741–3762, 2017.
View | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1173   OA
H. Edelsbrunner, A. Glazyrin, O. Musin, and A. Nikitenko, “The Voronoi functional is maximized by the Delaunay triangulation in the plane,” Combinatorica, vol. 37, no. 5, pp. 887–910, 2017.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1180   OA
A. Akopyan, I. Bárány, and S. Robins, “Algebraic vertices of non-convex polyhedra,” Advances in Mathematics, vol. 308, pp. 627–644, 2017.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1433
U. Bauer, M. Kerber, J. Reininghaus, and H. Wagner, “Phat - Persistent homology algorithms toolbox,” Journal of Symbolic Computation, vol. 78, pp. 76–90, 2017.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 737
Z. Virk and A. Zastrow, “A new topology on the universal path space,” Topology and its Applications, vol. 231, pp. 186–196, 2017.
View | DOI
 
2017 | Conference Paper | IST-REx-ID: 833   OA
T. Heiss and H. Wagner, “Streaming algorithm for Euler characteristic curves of multidimensional images,” presented at the CAIP: Computer Analysis of Images and Patterns, Ystad, Sweden, 2017, vol. 10424, pp. 397–409.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 1065   OA
K. Chatterjee and G. F. Osang, “Pushdown reachability with constant treewidth,” Information Processing Letters, vol. 122, pp. 25–29, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 718   OA
H. Edelsbrunner, A. Nikitenko, and M. Reitzner, “Expected sizes of poisson Delaunay mosaics and their discrete Morse functions,” Advances in Applied Probability, vol. 49, no. 3, pp. 745–767, 2017.
View | Files available | DOI | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 707   OA
A. Akopyan and R. Karasev, “A tight estimate for the waist of the ball ,” Bulletin of the London Mathematical Society, vol. 49, no. 4, pp. 690–693, 2017.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed